# SDR QXEA200501699

- Difficulty date: October 31, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Striker
- Part number: CN6242130201
- Condition: Worn
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, RIGHT ENGINE LOWER TRANSITION COWLING LATCH COVER DOOR REBATES AND STRIKER PLATE WORN.  LATCH BEARING PADS REPLACED (2 EA) IAW CRJ-700 SRM 51-42-06-001-001-A01.
